Click to enlarge

paracetamol-powder 1 packet

Paracetamol is a pain reliever and a fever reducer.

Functions and indications: Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.

Caution: Do not use if pregnant. Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day.

Stop using paracetamol and call your doctor if: you still have a fever after 3 days of use; you still have pain after 7 days of use (or 5 days if treating a child); you have a skin rash, ongoing headache, or any redness or swelling; or if your symptoms get worse, or if you have any new symptoms.

Direction: .

Active Ingredients: aspirin, paracetamol, caffeine.

This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

paracetamol-powder$1.00, 10/$5.00

Copyright(c) 2003-2015
All Rights Reserved.